View Full Version : I need a kick in my butt!


leana
05-10-13, 12:01 PM
day after day,year after year,i been struggling along,with a neverending battle,thats keeps getting worse.i am constantly tired all the time.i just dont have no energy to do anything anymore.i am 46 years old,and a mother of two kids,17&8.my 8 year old is highly energetic.i have so many things that i would like to do with him,but when the time comes,im either too tired,in too much pain,have a migraine headache,or just feel like im sick with the flu!this has gotten way out of control.i am prescribed dexedrine spansules,15mg/twice a day.i have been on them for 3 years for my add.since it is an amphetamine,one would think taking them would get me going,but they dont.i litterly sit here all day,like a vegetable,not getting anything done,until the very last possible minute,then i throw myself together,to get my walk in,and errands,if time,before my littlest one comes home from school.i tried drinking extra coffee,and it just backfires,like with the more i drink,the more i could fall asleep.i thought about trying those energy booster things,but since im already taking dexedrine spansules,maybe changing to a different med would help?is there any add med known to give you a so called "kick"to get you moving?for someone like me,whos seems to be really stuck in a hole,and cant get out?i could really use some advice here?

dvdnvwls
05-10-13, 03:00 PM
There are several possibilities.

1. If your sleep is bad, no drug will ever work.

2. If your dose is too high, it can make you "zombie", and coffee would make that worse.

3. If your dose is too low, then obviously it won't work all that well.


My advice is - first and most important, sleep well every night, lots of water, and decent food. Second, no coffee & no energy boosters. If your medication level seems wrong, go to the doctor instead of taking something else.

Feeling like you have the flu can come from not enough water, from bad food, or from too little sleep. (Or all three, obviously.) On dexedrine you need a lot of extra water compared to normal.

People will tell you Adderall has more "kick", and they're absolutely right. But when you're tired all the time, that kick is useless. "Beating a dead horse", as they say. I don't think you need a kick, I think you need sleep.

Also go to your regular doctor and tell them you're tired all the time. Anemia, thyroid, etc etc can be causing problems, and there again ADHD medication won't touch those.

sarahsweets
05-11-13, 07:59 AM
bend over ;)